# SDR ASOA20140411077T

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N12555
- Make and model: Emb EMB-145LR
- Aircraft serial: 583
- Aircraft time: 28,431 hours, 21,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14004213607
- Condition: Cracked
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD RT OMEGA BEAM SUPPORT CRACKED AT FRAME 47.  R & R BEAM SUPPORT.
